Acta Mathematica Hungarica
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Acta Math. Hung., 2020, Volume 161, Pages 427–442 (Mi acmah1)  

$L$-functions and sum-free sets

T. Schoena, I. D. Shkredovbcd

a Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, 61-614, Poznań, Poland
b Steklov Mathematical Institute, ul. Gubkina 8, Moscow, 119991, Russia
c IITP RAS, Bolshoy Karetny per. 19, Moscow, 127994, Russia
d MIPT, Institutskii per. 9, Dolgoprudnii, 141701, Russia

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 075-15-2019-1926
National Science Centre (Narodowe Centrum Nauki) 2019/35/B/ST1/00264
The first named author is supported by National Science Centre, Poland grant 2019/35/B/ST1/00264. Research supported by the grant of the Russian Government N 075-15-2019-1926.


DOI: https://doi.org/10.1007/s10474-020-01055-0


Bibliographic databases:

Received: 18.12.2019
Revised: 24.03.2020
Accepted:25.03.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/acmah1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021